I've been using Tactupump for about 2-3 days and I decided to wait out my acne. It wasn't bad before; it was healing, it was fading. I decided to give Tactupump a try after a dermatologist recommended it. After those 2-3 days (only applied it twice) I decided to stop; my skin is being irritable and it looks like I got sunburns. I even have some acne where I've never gotten them before! I am not pleased with this product and I believe that with my type of skin, I can wait it out as usual. I want to know if there is any way to remove Tactupump from my face immediately or if I should wait it out. Also, I'd like to know if there is any type of products I can use in case there is scarring as my skin, as of now, is burning, red and bumpy like a rash. And also what type of products to stop Tactupump from its function(s).
No responses have yet been posted. Add your response to this question.
- Adapalene / Benzoyl Peroxide Information for Consumers
- Adapalene / Benzoyl Peroxide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adapalene / Benzoyl Peroxide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2012 • 1 answer
Posted 19 Dec 2015 • 0 answers
Posted 1 Mar 2016 • 0 answers
Posted 20 Jul 2016 • 0 answers
Posted 20 Nov 2017 • 0 answers